# SDR AALA202012149028

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 13,668 hours, 5,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Condition: Cracked
- Location: Cockpit L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 WINDOW CRACKED ON TAXI IN AFTER LANDING.   REPLACED L1 WINDOW WITH SERVICEABLE UNIT, IAW WORKCARD 08L21056003.
